CureZone   Log On   Join
Re: Numbness from albendazole...
 
  Views: 6,764
Published: 10 years ago
 
This is a reply to # 1,887,379

Re: Numbness from albendazole...


I'm a little apprehensive about responding, but if you've been taking a medication and think you might be having associated neurological symptoms like numbness of a leg and headache as a result, you should probably go to the ER and explain this to doctors and what you've been doing and why.

Confirmed neurological cases with cysts are often treated in an inpatient setting with additional medication to help prevent complications.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.422 sec, (1)